MAUDE Adverse Event Report: INNOMED, INC. PERIOSTEAL ELEVATOR CURVED

INNOMED, INC. PERIOSTEAL ELEVATOR CURVED
Model Number 3450
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/04/2020
Type of Reportable Event Malfunction
Event or Problem Description
Report mw5095964 was received at innomed from the center for devices and radiological health on 8/28/2020 with following event description documented: "patient having scheduled knee surgery.In one of the extra instrument trays that is occasionally used.There was a soft tissue elevator noted to be broken.Instrument was taken out of the tray and a new instrument was obtained.Did not reach the patient.No patient harm.Fda safety report id #(b)(4).Response: it is customary for innomed to receive the affected device for evaluation and inspection.Innomed was unable to contact the initial reporter for request of retrieval of the affected device as this information was not provided in the report.Innomed surveyed its internal complaints database to determine if there were any entries of the part with the same described issue.No entries were found.Additionally, current inventory of the part was surveyed for the described issue.None were affected.The device has been on the market since february of 2004, and this is the first issue of its kind.

Brand Name
PERIOSTEAL ELEVATOR CURVED
Common Device Name
ELEVATOR
Manufacturer (Section D)
INNOMED, INC.
103 estus drive
savannah, ga, ga
MDR Report Key10591239
Report Number1833053-2020-00001
Device Sequence Number11625521
Product Code HTE
UDI-Device Identifier00840277105547
UDI-Public00840277105547
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/28/2020
Report Date (Section F) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3450
Device Catalogue Number3450
Device Lot Number0817MT
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/28/2020
Device Age3 YR
Event Location Hospital
Date Report to Manufacturer08/28/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA08/06/2020